MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING
Catalog Number 8001000001
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was not warming and the patient's temperature was noted to be 1.6 degrees below the set temperature (during therapy, blanket/wrap contact surface temperature not warm enough).There was patient involvement, but no adverse consequences or clinically relevant delay in treatment was reported at this time.
 
Additional Manufacturer Narrative
Upon completion of the investigation it was identified that the event was not due to any component level malfunction and instead due to the therapy selection.This issue was resolved for the customer by explaining the rate for minimum warming therapy selection.
 
Event or Problem Description
It was reported the device was not warming and the patient's temperature was noted to be 1.6 degrees below the set temperature (during therapy, blanket/wrap contact surface temperature not warm enough).There was patient involvement, but no adverse consequences or clinically relevant delay in treatment was reported.

Brand Name
ALTRIX, DOMESTIC
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20284053
Report Number0001831750-2024-01072
Device Sequence Number20816850
Product Code DWJ
UDI-Device Identifier07613327277555
UDI-Public(01)07613327277555(21)2019000100764
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown